Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Stroke

Allergy to meds

02/13/2006

Question:

Hi there I have a bad rash and we think it may be Plavix. I had a stroke 4 yrs. ago. I need to look at my meds and have already been allergy tested with nothing showing up. I have stopped Plavix & the neurologist gave me Aggrenox. I began taking Aggrenox yesterday & the calves of my legs feel swollen and heavy now. Is that normal?

Answer:

What you are describing is not typically a side effect of Aggrenox.  It would be best for you to contact your doctor if you have not already done so, and work with him/her to determine the cause of your symptoms.

For more information:

Go to the Stroke health topic, where you can:

Response by:

Brett   Kissela, MD Brett Kissela, MD
Assistant Professor of Neurology
Director, Neurology Residency Program
College of Medicine
University of Cincinnati